# SDR COMA9710079

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12005807007
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C INSPECTION, THE FUSELAGE FLOOR SUPPORT STRUCTURE FWD CENTER OMEGA BEAM WAS FOUND TO HAVE A HOLE IN IT CAUSED BY THE CARPET TRIM SHEET METAL SCREW.  THE HOLE WAS REPAIRED PER AERODESIGN REPORT NR 2181-1, REV IR, DATED 1-20-97.
